# SDR DHL2003801070

- Difficulty date: May 12, 2003
- Submitted: May 18, 2003
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 78,807 hours, 30,335 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 5654693403
- Part serial: 011237
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT LWR PANEL NR 723 AT STA 750.000 SHOWS DELAMINATED INTERNAL/EXTERNAL SKIN.  REMOVED AND REPLACED LT LWR PANEL 723 AT STA 750.000 IAW SRM 51-3-0 PG 1.
